# SDR QXEA200601841

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 21,221 hours, 30,082 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Ac Systems
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YVR FLIGHT 2143 BOTH AC GENERATORS DROPPED OFF LINE ON TAKEOFF ROLL.  FOUND CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  COMPLIED WITH FUNCTIONAL CHECKS.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
